Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 158, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 30, 2007, 10:16 AM CDT for Rains County, Van Zandt County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 30, 2007, 10:16 AM CDT (15:16 UTC)
- Expired
- May 30, 2007, 1:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Rains County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 140 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1294 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 301518
FFWFWD
TXC379-467-301815-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1016 AM CDT WED MAY 30 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RAINS COUNTY IN NORTHEAST TEXAS...
NORTHERN VAN ZANDT COUNTY IN NORTHEAST TEXAS...
* UNTIL 115 PM CDT
* AT 1012 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH VERY HEAVY RAIN MOVING INTO WESTERN RAINS AND
NORTHERN VAN ZANDT COUNTIES. MOVEMENT WAS SOUTHEAST AT 35 MPH.
RAINFALL OF 2 INCHES PER HOUR...COMBINED WITH HEAVY RAINS EARLIER
THIS MORNING AND YESTERDAY...WILL RESULT IN A THREAT OF CONTINUED
FLOODING.
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. LESS THAN THREE FEET
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.
LAT...LON 3258 9604 3258 9564 3296 9567 3297 9594
3280 9603
$$3 follow-up statements
000
WGUS74 KFWD 301623 RRA
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1124 AM CDT WED MAY 30 2007
TXC379-467-301815-
RAINS TX-VAN ZANDT TX-
1124 AM CDT WED MAY 30 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
NORTHERN VAN ZANDT AND RAINS COUNTIES...
AT 1121 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM NEAR GRAND
SALINE...TO CANTON...AND SOUTHWEST. MOVEMENT WAS SOUTHEAST AT 25 MPH.
FLOODING HAS BEEN REPORTED IN WILLS POINT...WITH AROUND 1.5 INCHES
OF RAIN FALLING IN THE WARNING AREA.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 3253 9603 3254 9560 3296 9567 3297 9594
3280 9603
$$000
WGUS74 KFWD 301706
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 PM CDT WED MAY 30 2007
TXC379-467-301815-
RAINS TX-VAN ZANDT TX-
1204 PM CDT WED MAY 30 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
NORTHERN VAN ZANDT AND RAINS COUNTIES...
AT 1201 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN OVER SOUTHEASTERN VAN ZANDT COUNTY...
TO THE SOUTH AND EAST OF CANTON. MOVEMENT WAS SOUTHEAST AT 30 MPH.
LIGHT TO MODERATE RAIN CONTINUES OVER THE WARNING AREA. THIS WILL
CONTINUE THE THREAT OF RUNOFF AND FLOODING FROM GRAND SALINE...TO
WILLS POINT...TO EMORY AND LAKE TAWAKONI.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3253 9603 3254 9560 3296 9567 3297 9594
3280 9603
$$000
WGUS74 KFWD 301816
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
115 PM CDT WED MAY 30 2007
TXC379-467-301845-
RAINS TX-VAN ZANDT TX-
115 PM CDT WED MAY 30 2007
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHERN VAN ZANDT AND
RAINS COUNTIES...
AT 115 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
MODERATE RAIN ACROSS CENTRAL AND EASTERN VAN ZANDT AND RAINS
COUNTIES. ALTHOUGH THE HEAVY RAIN HAS MOVED SOUTH OF THE AREA...
CONTINUED RUNOFF AND THE THREAT FOR LINGERING FLOODING WILL PERSIST.
KEEP CHILDREN AWAY FROM FLOODED CREEKS AND DITCHES. USE CAUTION WHEN
TRAVELING...AND STAY CLEAR OF WATER-COVERED ROADWAYS.
LAT...LON 3253 9603 3254 9560 3296 9567 3297 9594
3280 9603
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 9:17 AM CDT, 59 minutes earlier.
Area forecast discussion, May 30, 9:17 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 917 AM CDT WED MAY 30 2007 .UPDATE... 917 AM ALSO EXTENDING FLASH FLOOD WATCH THROUGH 4 PM ALG AND EAST OF LINE FROM JACKSBORO-STEPHENVILLE-KILLEEN TO CATCH SOUTH AND EAST ZONES AS SQUALL LINE MOVES THROUGH. NEW SVR WX WATCH 310 ISSUED ALG AND EAST OF LINE PALO PINTO TO KILLEEN. WILL INCREASE POPS IN SOUTH AND EAST FOR THIS AFTN AS SQUALL LINE SHOULD BE LINGERING IN SOUTHEAST COUNTIES AFTER 18Z. 84 && .UPDATE... 711 AM ADDING A FLASH FLOOD WATCH TO THE FORECAST NORTHEAST OF A LINE FROM MONTAGUE...TO JOHNSON... NAVARRO...HENDERSON COUNTIES THROUGH 400 PM. 75 && .AVIATION... 615 AM. A VERY COMPLEX AVIATION WEATHER SITUATION IS EXPECTED TODAY. THE MAIN CHALLENGES THIS MORNING WILL BE IFR CEILINGS AND MVFR VISIBILITIES AT ALL TAF SITES. TO COMPLICATE MATTERS...A COMPLEX OF THUNDERSTORMS WILL CROSS THE RED RIVER AT 12Z AND APPROACH THE METROPLEX TAF SITES BETWEEN 13 AND 14Z. THE LINE OF STORMS SHOULD MOVE SOUTH ACROSS THE METROPLEX TAF SITES AND WEAKEN BY LATE MORNING. THE PASSAGE OF THE THUNDERSTORM COMPLEX SHOULD TEMPORARILY STABILIZE THE ATMOSPHERE. EXPECT ANOTHER CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON DUE TO NUMEROUS LINGERING OUTFLOW BOUNDARIES AND STRONG INSTABILITY. STORMS THIS AFTERNOON SHOULD NOT HAVE AS GREAT OF COVERAGE SO WILL NOT INCLUDE IN THE TAFS BEYOND 17Z. VFR CEILINGS SHOULD RETURN THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. && .UPDATE... 615 AM... QUICK UPDATE TO INCREASE FIRST PERIOD POPS AND REMOVE THE FOG WORDING. && .UPDATED... 435 AM WESTERN OKLAHOMA MCS IS HOLDING TOGETHER LONGER THAN PREVIOUSLY EXPECTED AND IS NOW EXPECTED TO MOVE INTO AND THROUGH OUR NORTHWESTERN AND NORTH-CENTRAL CWA THIS MORNING...THEN THROUGH THE EASTERN CWA THIS AFTERNOON. HAVE INCREASED POPS TO LIKELY FOR THE NORTHWEST AND NORTH-CENTRAL...INCLUDING THE METROPLEX. NEW ZONES COMING OUT. 75 .DISCUSSION... 341 AM. WEAK MID/UPPER LEVEL TROUGH RESPONSIBLE FOR OUR WEATHER SINCE LATE LAST WEEK IS SHIFTING EASTWARD AS DEEPENING TROUGH OVER THE NORTHERN ROCKIES SLIDES INTO THE NORTHERN PLAINS AND LINGERS SEVERAL DAYS BEFORE EJECTING OUT THROUGH THE GREAT LAKES. PRESENTLY...OUR ATMOSPHERE REMAINS UNSTABLE AND IS PRIMED FOR ANOTHER ROUND OF THUNDERSTORMS THIS AFTERNOON AND EVENING. SPC IS INDICATING A POTENTIAL FOR SEVERE STORMS (HAIL AND WIND) OVER OUR NORTHWEST COUNTIES WERE 0-6KM SHEAR IS 25-30 KNOTS AND MID LEVEL LAPSE RATES ARE 7-8 DEGREES. AREA PW/S ARE RUNNING ABOVE ONE INCH AND STEERING WINDS WILL BE WEAKENING...THUS VERY HEAVY RAINFALL/FLASH FLOODING REMAINS A CONCERN THROUGHOUT NORTH TEXAS THE NEXT FEW DAYS. A FRONT WILL MOVE INTO OUR NORTHWEST BY TONIGHT AND STALL OUT...THEN MOVE BACK NORTH THURSDAY AS A CENTRAL PLAINS MCS GEARS UP. A SECOND FRONT WILL MOVE INTO NORTH TEXAS SATURDAY NIGHT WITH AN ACTIVE PERIOD OF CONVECTION...SOME STRONG...SUNDAY AND MONDAY. WITH THE MAIN LONG WAVE TROUGH LOCATED OVER THE MIDWEST THIS WEEK...AN UPPER LEVEL RIDGE TO OUR WEST WILL AMPLIFY WITH RESULTANT NORTHWEST FLOW ALOFT. MODELS HAVE BEEN HINTING AT A NORTHWEST FLOW EVENT FOR SEVERAL DAYS...AND WE HAVE INCREASED POPS FOR DIURNAL EVENTS SUNDAY AND MONDAY MORNINGS. THERE COULD BE A THIRD EVENT TUESDAY MORNING...BUT WE WILL NOT COMMIT TO IT NOW. TEMPERATURES WILL AVERAGE NEAR NORMAL THE NEXT SEVERAL DAYS WITH MUCH OF NORTH TEXAS IN THE MID TO UPPER 80S. SOME LOWER 90S WILL CREEP BACK INTO THE CWA THIS WEEKEND AND NEXT WEEK. ALSO...HEAT INDICES WILL ALSO COME INTO PLAY THIS WEEKEND AND NEXT WEEK SINCE DEWPOINTS WILL REMAIN ELEVATED. SOME SOUTHERN COUNTIES WILL SEE HEAT INDICES OF 95+ DEGREES THE FIRST OF NEXT WEEK. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 85 68 87 72 88 / 30 20 20 10 10 WACO, TX 87 69 89 70 87 / 30 10 20 10 10 PARIS, TX 83 67 83 68 84 / 30 30 30 10 20 DENTON, TX 84 67 84 69 88 / 30 30 30 10 20 MCKINNEY, TX 84 67 85 69 86 / 30 30 30 10 20 DALLAS, TX 85 69 87 72 89 / 30 20 20 10 10 TERRELL, TX 84 69 87 69 86 / 30 20 20 10 10 CORSICANA, TX 85 69 87 70 87 / 30 10 20 10 10 TEMPLE, TX 89 68 87 69 88 / 20 10 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/75
Hazardous weather outlook, May 30, 4:50 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 450 AM CDT WED MAY 30 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 450 AM CDT WED MAY 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A COMPLEX OF STORMS WILL CROSS THE RED RIVER THIS MORNING AND BRING A SLIGHT RISK OF SEVERE THUNDERSTORMS TO LOCATIONS ALONG AND NORTH OF INTERSTATE 20. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS THIS AFTERNOON . FORECASTED INSTABILITIES AND LOW LEVEL CONVERGENCE ALONG NUMEROUS LEFT OVER OUTFLOW BOUNDARIES WILL BE SUFFICIENT TO PRODUCE SOME SEVERE THUNDERSTORMS...ESPECIALLY NORTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL CONTINUE TONIGHT WHEN A COLD FRONT MOVES INTO THE REGION. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL REMAIN...ESPECIALLY NORTH OF INTERSTATE 20. AGAIN...LARGE HAIL...DOWNBURST WINDS AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NORTH TEXAS THROUGH MONDAY AS ENERGY FROM A SERIES OF UPPER LEVEL DISTURBANCES EMBEDDED IN WEST TO NORTHWEST FLOW ALOFT INTERACTS WITH SUFFICIENT MOISTURE. A FEW STORMS COULD BECOME SEVERE WITH ANY OF THESE EVENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE NORTH OF INTERSTATE 20 BEFORE NOON. LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, May 30, 9:58 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
958 AM CDT WED MAY 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM FLASH FLOOD GRAPEVINE 32.93N 97.07W
05/30/2007 TARRANT TX TRAINED SPOTTER
MINOR STREET FLOODING NEAR SH 121 AND SH 360. MARBLE
HAIL ALSO REPORTEDLocal storm report, May 30, 10:05 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1005 AM CDT WED MAY 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM FLASH FLOOD 8 S GREENVILLE 33.00N 96.10W
05/30/2007 HUNT TX PUBLIC
HIGH WATER RESCUE NEEDED FOR CAR STUCK IN THE WATER. ON
RANCHO ROAD IN CASHLocal storm report, May 30, 10:06 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 AM CDT WED MAY 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG 1 W ADDISON 32.96N 96.85W
05/30/2007 DALLAS TX TRAINED SPOTTER
SMALL LIMBS DOWNLocal storm report, May 30, 10:11 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 AM CDT WED MAY 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 AM HAIL ROYSE CITY 32.98N 96.33W
05/30/2007 E1.00 INCH ROCKWALL TX LAW ENFORCEMENT
QUARTER SIZE HAIL IN ROYSE CITYSpecial weather statement, May 30, 10:14 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1014 AM CDT WED MAY 30 2007
TXZ134-135-145>148-159>161-301545-
ELLIS TX-HENDERSON TX-NAVARRO TX-HILL TX-ANDERSON TX-FREESTONE TX-
MCLENNAN TX-LIMESTONE TX-FALLS TX-
1014 AM CDT WED MAY 30 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN ELLIS COUNTY
NORTHERN FALLS COUNTY
FREESTONE COUNTY
HILL COUNTY
LIMESTONE COUNTY
MCLENNAN COUNTY
NAVARRO COUNTY
WESTERN ANDERSON COUNTY
HENDERSON COUNTY
AT 1014 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS EXTENDING ACROSS MUCH OF THE DALLAS
FORT WORTH METROPLEX EAST TO NEAR TERRELL AND MOVING SOUTH AT 40 MPH.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR MUCH OF THE ADVISORY AREA LATER THIS
MORNING OR EARLY AFTERNOON. DAMAGING WINDS WILL BE THE PRIMARY
THREAT WITH LARGE HAIL AND VERY HEAVY RAINFALL ALSO LIKELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT
WEDNESDAY AFTERNOON FOR EASTERN TEXAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 AM CDT WEDNESDAY MORNING FOR NORTH
CENTRAL TEXAS.
LAT...LON 3236 9570 3234 9638 3214 9693 3226 9711
3216 9744 3124 9735 3157 9550Local storm report, May 30, 10:15 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1015 AM CDT WED MAY 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM TSTM WND DMG 4 SW FRISCO 33.10N 96.86W
05/30/2007 DENTON TX TRAINED SPOTTER
TREES DOWN AT DALLAS NORTH TOLLWAY AND HIGHWAY 121The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 5:23 AM CDT | Special Weather Statement | FWD | Cooke | 37 min |
| May 30, 5:47 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| May 30, 6:07 AM CDT | Special Weather Statement | FWD | Fannin | 23 min |
| May 30, 6:12 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 63 min |
| May 30, 7:05 AM CDT | Special Weather Statement | FWD | Cooke, Grayson, Montague | 25 min |
| May 30, 7:08 AM CDT | Special Weather Statement | FWD | Hunt | 37 min |
| May 30, 7:17 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Cooke, Coryell and 34 more | 8 hr |
| May 30, 7:20 AM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| May 30, 7:28 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 62 min |
| May 30, 7:30 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 60 min |
| May 30, 7:36 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 54 min |
| May 30, 7:41 AM CDT | Special Weather Statement | FWD | Fannin, Grayson, Lamar | 34 min |
| May 30, 7:43 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 30, 7:43 AM CDT | Special Weather Statement | FWD | Collin, Denton, Jack, Wise | 32 min |
| May 30, 7:44 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 61 min |
| May 30, 8:19 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 56 min |
| May 30, 8:32 AM CDT | Special Weather Statement | FWD | Dallas, Parker, Tarrant | 28 min |
| May 30, 8:36 AM CDT | Special Weather Statement | FWD | Collin | 24 min |
| May 30, 8:39 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 51 min |
| May 30, 8:47 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 58 min |
| May 30, 8:49 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 56 min |
| May 30, 9:04 AM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| May 30, 9:17 AM CDT | Flash Flood Warning | FWD | Grayson | 118 min |
| May 30, 9:18 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant | 57 min |
| May 30, 9:27 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 63 min |
| May 30, 9:36 AM CDT | Severe Thunderstorm Warning | FWD | Rockwall | 54 min |
| May 30, 9:45 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 45 min |
| May 30, 9:47 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| May 30, 9:47 AM CDT | Flash Flood Warning | FWD | Dallas, Rockwall, Tarrant | 3 hr |
| May 30, 9:56 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 64 min |
| May 30, 10:03 AM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| May 30, 10:06 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 54 min |
| May 30, 10:14 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Hill, Limestone, McLennan and 1 more | 31 min |
| May 30, 10:22 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 42 min |
| May 30, 10:44 AM CDT | Severe Thunderstorm Warning | FWD | Rains | 32 min |
| May 30, 11:15 AM CDT | Special Weather Statement | FWD | Henderson, Navarro, Van Zandt | 30 min |
| May 30, 11:48 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Navarro | 27 min |
| May 30, 12:03 PM CDT | Special Weather Statement | FWD | Anderson, Freestone | 27 min |
| May 30, 12:28 PM CDT | Special Weather Statement | FWD | Anderson, Freestone | 32 min |
| May 30, 12:57 PM CDT | Special Weather Statement | FWD | Anderson, Leon | 33 min |
| May 30, 1:40 PM CDT | Special Weather Statement | FWD | Leon | 35 min |
| May 30, 6:48 PM CDT | Special Weather Statement | FWD | Eastland, Stephens | 27 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.